# SDR AALA201801129022

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 15,748 hours, 6,261 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L2 SLIDING WINDOW "OVERHEAT" LIGHT ILLUMINATED, FOLLOWED BY WINDOW CRACKING BEYOND LIMITS. REPLACED L2 WINDOW OPS CHECK NORMAL PER MCM 56-94-01.  (SEE ALSO SDR AALA201801129025)
